# SDR ASOA20120424064

- Difficulty date: April 3, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 18,622 hours, 10,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14524131011
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD AT PAX DOOR HAS CORROSION AROUND NUT PLATES.  BLENDED CORROSION, WITHIN LIMITS.
